MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-34-109-36U
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
"this was the 3rd stent placed during the procedure.Previous 2 were deployed without an issue.The last one would not deploy/release properly.When the surgeon was on step 3, releasing the proximal clasp, it would not click completely all the way back." patient outcome: "patient is fine.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the relay pro nbs (n4) thoracic stent-graft system (28-n4-34-109-36u) with final assembly lot# 2403050202, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on march 13, 2024.There were no nonconformances or reworks in relation to the device.A review of the device history records showed no issues were found during the manufacture of the device.The delivery system was returned for investigation.The returned delivery system underwent evaluation.The apex release grip was retracted towards the guidewire luer and the proximal clasp was released from the distal clasp.The functionality of the device was inspected in which the controller knob was moved to position 1, and the apex release grip was reset.The inner sheath was advanced, and the secondary sheath was retracted without issue.Then, the apex release grip was retracted towards the grey guidewire luer without issue.The reported failure was unable to be replicated.The delivery system underwent decontamination and returned for a follow-up evaluation.The proximal clasp assembly was inspected, in which no indication of excess adhesive within the assembly was observed.The outer control tube was isolated and evaluated, in which no indication of excess mdx was observed along the component.The event narrative indicated during the release of the proximal clasp, the apex release grip was unable to click completely to the guidewire luer.A video was provided, in which the proximal clasp was evaluated in the or after the procedure.It was observed that the strain relief and capture pod was completely mated to the processed support tube thus blocking the proximal clasp assembly from further retracting in attempt to completely mate the apex release grip to the guidewire luer.Although the proximal clasp had been released from the distal clasp, the interaction of the support tube and strain relief / capture pod of the "short" stent-graft (109 mm) does not allow enough throw of the apex release grip to completely mate with the guidewire luer.The relay pro us ifu (2844-8324 rev.) states, "under fluoroscopic control, release the stent-graft from the apex holder by rotating the black apex holder knob and sliding it toward the gray guidewire luer.The stent-graft is now fully release." it does not state that the black apex release grip needs to be retracted fully into the grey guidewire luer; therefore, this was not considered to be a manufacturing issue.In conclusion, a review of the device history records showed no issues were found during the manufacture of the device.The root cause of the reported complaint failure of difficult to release the proximal clasp was that, although the proximal clasp was released, the pushrod assembly of the "short" stent-graft (109 mm) does not allow enough throw for the apex release grip to completely mate to the grey guidewire luer.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22636853
Report Number2247858-2025-00175
Device Sequence Number7995011
Product Code MIH
UDI-Device Identifier00843576150485
UDI-Public00843576150485
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/13/2026
Device Catalogue Number28-N4-34-109-36U
Device Lot Number2403050202
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale